The Stepanov differentiability theorem in metric measure spaces

Balogh, Zoltán M.; Rogovin, Kevin; Zürcher, Thomas (2004). The Stepanov differentiability theorem in metric measure spaces. Journal of geometric analysis, 14(3), pp. 405-422. Springer-Verlag 10.1007/BF02922098

[img]
Preview
Text
12220_2008_Article_BF02922098.pdf - Published Version
Available under License Publisher holds Copyright.

Download (872kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan and Zürcher, Thomas

Subjects:

500 Science > 510 Mathematics

ISSN:

1050-6926

Publisher:

Springer-Verlag

Language:

English

Submitter:

Markus Müller

Date Deposited:

18 Sep 2018 12:08

Last Modified:

22 Oct 2019 18:24

Publisher DOI:

10.1007/BF02922098

BORIS DOI:

10.7892/boris.118056

URI:

https://boris.unibe.ch/id/eprint/118056

Actions (login required)

Edit item Edit item
Provide Feedback